# SDR ASOA201100448

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 13,192 hours, 11,908 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT 831, CLOSED DECAL WORN & PAINT WORN ON PANEL 831.   PAINTED PANEL 831 IAW SRM 51-25-01 AND APPLIED SILKSCREENS TO PANEL IAW MM 11-10-03-400-801.
